# SDR DALA2023062905226

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 76,958 hours, 29,242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0699 AFT ENTRY DOOR EICAS AND ANNUNCIATOR ILLUMINATED ON DESCENT APPROX DESCENDING FROM 18,000 TO 05,000. CORRECTIVE ACTION: CHECKED AFT R 4R MONITOR LIGHT SW PER B757 M/M 52-71. OPS CK GOOD. (9724426).
